# SDR SIMA20120329006

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 18,171 hours, 15,092 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3548 THE CREW REPORTED THAT DURING THE TAKEOFF ROLL A STRONG BURNING ODOR WAS NOTICED IN THE COCKPIT AND CABIN.  THE ODOR SUBSIDED AFTER THE CREW ELECTED TO ABORT THE TAKEOFF.  REMOVED AND REPLACED ENGINE NR 1 IAW AE MTX WC 71-000-00.  OPS AND LEAK CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SREVICE.
